0 141

Cited 0 times in

A case of angioedema associated with losartan

Other Title
Losartan 복용후 발생된 혈관부종 1례
Authors
김, 민철; 김, 종수; 정, 재욱; 송, 현주; 최, 정희; 서, 유진; 서, 창희; 남, 동호; 박, 해심
Citation
Chʿŏnsik mit alrerugi, 23(1):95-98, 2003
Journal Title
Chʿŏnsik mit alrerugi; Journal of asthma, allergy and clinical immunology; Korean journal of asthma, allergy and clinical immunology; 천식 및 알레르기
ISSN
1226-8739
Abstract
Angioedema is a non-pitting edema that occurs in the skin and mucus membranes. It is known that major etiologies include hereditary deficiency of C1 esterase inhibitor, temperature extreme, trauma, food sensitivity, and medications such as penicillin,

aspirin, NSAIDS and ACE inhibitors. ACE inhibitors are blocking the conversion of angiotensin I to angiotensin II, a potent vasoconstrictor, and increasing local levels of bradykinin, a potent vasodilator. This increased bradykinin has been theorized to

cause angioedema and cough in patients on ACE inhibitors. However, there has been very few causes of angioedema induced by angiotensin II receptor blocker. This is the first report of a patient presenting angioedema induced by losartan -angiotensin II

receptor blocker- in this century.
Keywords
Angioedemaangiotensin II receptor blocker
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Allergy
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse